Journal of Family Medicine and Primary Care

CASE REPORT
Year
: 2016  |  Volume : 5  |  Issue : 1  |  Page : 163--165

Recurrent mania consequent to quinolones exposure: A case report and review of literature


Swapnajeet Sahoo1, Jitender Aneja2, Debasish Basu1 
1 Department of Psychiatry, Post Graduate Institute of Medical Education and Research, Chandigarh, India
2 Department of Psychiatry, Government Medical College and Hospital, Chandigarh, India

Correspondence Address:
Jitender Aneja
Department of Psychiatry, Government Medical College and Hospital, Sector - 32, Chandigarh
India

Antibiotics are the one of the most commonly used group, of drugs, in general medical and surgical practice. The quinolone antibiotics can lead to a range of adverse neuropsychiatric effects with most of the reports due to ciprofloxacin and ofloxacin. Here, we report an interesting and rarely described psychiatric manifestation of recurrent mania following the use of quinolone antibiotics, and briefly review the available literature.


How to cite this article:
Sahoo S, Aneja J, Basu D. Recurrent mania consequent to quinolones exposure: A case report and review of literature.J Family Med Prim Care 2016;5:163-165


How to cite this URL:
Sahoo S, Aneja J, Basu D. Recurrent mania consequent to quinolones exposure: A case report and review of literature. J Family Med Prim Care [serial online] 2016 [cited 2020 Feb 24 ];5:163-165
Available from: http://www.jfmpc.com/article.asp?issn=2249-4863;year=2016;volume=5;issue=1;spage=163;epage=165;aulast=Sahoo;type=0